# SDR MWEA030157

- Difficulty date: April 2, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 3,644 hours, 42,318 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 59374241
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 0 SLAT TRACK ATTACH RIB STATION XIS40.014 HAS CORROSION IN THE HOLES FOR THE AFT ECCENTRIC'S.  REMOVED CORROSION, INSTALLED BUSHING ON LEFT NR 0 SLAT DRIVE TRACK ATTACH RIB.
